# SDR DALA2023103108972

- Difficulty date: October 26, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,694 hours, 33,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 RIGHT AFT ENTRY INTERMITTANT MESSAGE ON T/O ROLL. CORRECTIVE ACTION: T/S PER B757 FIM52-71 AND PERFORMED ADJUSTMENT OF RT DOOR #4 SENSOR PER B757 AMM 52-71. PERFORMED SYSTEM TEST ON DOOR WARNING SYSTEM PER B757 AMM 52-71-00. OPS CHECK GOOD. NO FAULTS NOTED. (4421256)
